# SDR CA951123105

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275C
- System (JASC): 2731 · Elevator Tab Control System
- Part: Jack Screw
- Part number: 654997013
- Condition: Corroded
- Location: Stab Trim
- Part time: 39,960 hours
- Component: Boeing, 654997013
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN)ON DESCENT WITH AUTOPILOT ON, THE STAB OUT OF TRIM LIGHT CAME ON. DISCONNECTED AUTOPILOT AND ATTEMPTED TO RETRIM. POSSIBLE TO TRIM NOSE UP BUT NOT POSSIBLE TO TRIM NOSE DOWN ELECTRICALLY OR MANUALLY.  CORROSION IN AUXILIARY BRAKE HOUSING AND BRAKE ARMS BINDING - STAB TRIM JACK SCREW REPLACED.
